# SDR IPXA2018011625551

- Difficulty date: January 16, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 18,316 hours, 11,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR IS VERY HARD TO CLOSE USING THE OUTSIDE HANDLE.  THE INSIDE HANDLE OPERATES NORMALLY.  LUBRICATED OUTSIDE DOOR HANDLE MECHANISM DOOR OPERATING NORMALLY AT THIS TIME IAW AMM 52-00-00 0601
